Downloads: 133

Files in This Item:
File Description SizeFormat 
0469-6.pdf1.24 MBAdobe PDFView/Open
Title: 戸田方程式のHierarchyについて (Recent development in gauge theory and integrable systems )
Authors: 上野, 喜三雄  KAKEN_name
高崎, 金久  KAKEN_name
Author's alias: UENO, KIMIO
TAKASAKI, KANEHISA
Issue Date: Oct-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 469
Start page: 72
End page: 93
URI: http://hdl.handle.net/2433/103215
Appears in Collections:Recent Development in Gauge Theory and Integrable Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.